# SDR USAA2015032000002

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 8,425 hours, 3,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8524
- Condition: Low Pressure
- Location: R4 Door
- Part time: 44,619 hours, 18,130 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

4R SLIDE INDICATED LOW PRESS.  REPLACED 4R SLIDE ASSEMBLY IAW JC 6L00025010.
